Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Constant pain in my lower left abdomen its worse now. Is it a serious problem ?

hi I have messaged a few times i m the women who has the mirena coil fitted and it s not my first 1 the other 1 fell out after about 4 months of been fitted, anyway I have seen my doctor about the problems i m having but she didn t have alot to say just took viginal swabs which I no are clear as I only had them done a few weeks ago. i m having constant pain in my lower left abdomen its worse now also pins and needles in my legs now and again, feeling sick, and now my breasts mainly my nipples are sore to touch. I also feel very tiered but can t seem to sleep, i m so worried any suggestions??
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Pain in lower left abdomen may be due to pelvic inflammation caused by mirena coil. Pins and needles in legs is due to nerve compression either due to back problem or vitamin deficiency. You need Methylcobalamin supplements.
Dr. Rakhi Tayal
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor